Isotropic covariance matrix functions on all spheres

No Thumbnail Available
Issue Date
2015-08
Authors
Ma, Chunsheng
Advisor
Citation

Ma, Chunsheng. 2015. Isotropic covariance matrix functions on all spheres. Mathematical Geosciences, August 2015, vol. 47:no. 6:pp 699-717

Abstract

This paper reviews and introduces characterizations of the covariance function on all spheres that is isotropic and continuous, and characterizations of the covariance matrix function on all spheres whose entries are isotropic and continuous. These characterizations are used to derive some covariance (matrix) structures on all spheres, with certain polynomials obtained, besides some rational, (negative) power, and logarithmic models.

Table of Content
Description
Click on the DOI link to access the article (may not be free).
publication.page.dc.relation.uri